MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; TURON KEELED GLENOID, SZ 42MM, EPLUS

ENCORE MEDICAL L.P. TURON SHOULDER; TURON KEELED GLENOID, SZ 42MM, EPLUS
Model Number 521-01-142
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to loose poly.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loosening.The previous surgery and the surgery detailed in this event occurred 2 years and 5 months apart.The actual in vivo time for the main part of the complaint is 4 years and 9 months from the primary surgery.Initial or prolonged hospitalization was required.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.First, there was an ncmr#(b)(4) associated with the main part #(b)(4), turon keeled glenoid, sz 42mm, eplus which documents that out of 10 parts lot, all parts were rejected due to cmm program w0081 does not exist.Later the rejected parts were accepted after proper justification.Second, there was an ncmr#(b)(4) associated with the same part which documents that out of 10 parts lot, all parts were rejected due to cmm program w0081 does not exist.Later the rejected parts were accepted after proper justification.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, prolonged overhead activities or patient activities.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
TURON SHOULDER
Common Device Name
TURON KEELED GLENOID, SZ 42MM, EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12204372
Report Number1644408-2021-00755
Device Sequence Number4370740
Product Code KWS
UDI-Device Identifier00888912145312
UDI-Public(01)00888912145312
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2021
Device Model Number521-01-142
Device Catalogue Number521-01-142
Device Lot Number794N1016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT 878C1710; 520-01-006 LOT 533G1047; 520-46-016 LOT 917C1132; 520-00-000 LOT 878C1710; 520-01-006 LOT 533G1047; 520-46-016 LOT 917C1132
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age29 YR